# SDR DALA2020031001750

- Difficulty date: March 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 68,055 hours, 27,540 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6929780) DURING INSPECTION FOUND SEAT 25D SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE. RECONNECTED LOOSE CONNECTOR IN SIDEWALL @ SEAT 25D PER B737 33-51. OPS CHK NORMAL.
